I had intercourse with a 10 dollar african american sex worker on July 19th, 2008. I have herpes and at the time I had a open sore on my penis. I wore a condom but it broke and I had unprotected sex with her for about 2-3 minutes. Once we were finished, I told her and she didn't even care.
10 hours later I was in the emergency room and 16 hours later I was given PEPs (sustiva and combivir). I developed 3 white spots on the shaft of my penis but they went away after 1 day. 3 days later my doctor switched me from Sustiva/Combivir to Kaletra/Combivir. A few days after that I began to develop a mild sore throat and a quarter size rash on my penis. On July 24th I got a Stat-Pak HIV test at a clinic which came back negative. By July 30th, 2008 (maybe a few days earlier) I developed a small quarter size rash on my right foot but this rash was nothing at all like the rash on my penis a few weeks earlier. Also by July 30th, 2008 I developed a severe sore throat, to the point were I was eating ice pops and drinking cold drinks regularly to reduce the irratation. By August 21th the rash had gone away, the sore throat was on and off and I was headed to the clinic again for my 30 day test. The results were negative. Over the next week roughly August 21st through August 30th my Headaches and sore throats became ALOT worse. Around August 30th I was taken off the PEPs(kaletra and combivir)after being on them for 42 days and almost within a day or two my headaches and sore throat reduced (but didnt go away). Right before I came off the medication I began to have a very very slight pain in my chest and armpits. If i took a deep deep breath I could feel a small bit of strain on my chest. It is now 3 weeks later and I am still having very slight headache, my throat feels sore but its extremly mild. However, my armpits got progressivly worse from about September 1st-September 14th and since have stayed noticable sore up untill today September 19th.
I am absolutely VERY worried becuase I know all my symptoms are very real and all seem to fall under the category of early signs of HIV exposure. Additionally, I can't seem to attribute them to anything at all what so ever other then HIV. At first, I thought it was likely I was experiencing side effects of the PEPs(kaletra/combivir) but ive been off the PEPs for 3 weeks now. My Question is, what is the likelyhood of me not being infected with the virus? In all honestly the chances of all this happening by some coincedence right after a extremly questionable sexual encounter is too far fetch for me to believe and I have essentially diagnosed myself with the virus even though my 90 day test is October 16th. (28 days away)
Is there any legitimate reason to think all these symptoms could be something else??
Be straight with me, because I am on here looking for real answers.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.